Unconditional uniqueness for the cubic gross pitaevskii hierarchy via quantum de finetti

T. Chen, C. Hainzl, N. Pavlović, R. Seiringer, Communications on Pure and Applied Mathematics 68 (2015) 1845–1884.


Journal Article | Published | English
Author
; ; ;
Department
Abstract
We present a new, simpler proof of the unconditional uniqueness of solutions to the cubic Gross-Pitaevskii hierarchy in ℝ3. One of the main tools in our analysis is the quantum de Finetti theorem. Our uniqueness result is equivalent to the one established in the celebrated works of Erdos, Schlein, and Yau.
Publishing Year
Date Published
2015-10-01
Journal Title
Communications on Pure and Applied Mathematics
Volume
68
Issue
10
Page
1845 - 1884
IST-REx-ID

Cite this

Chen T, Hainzl C, Pavlović N, Seiringer R. Unconditional uniqueness for the cubic gross pitaevskii hierarchy via quantum de finetti. Communications on Pure and Applied Mathematics. 2015;68(10):1845-1884. doi:10.1002/cpa.21552
Chen, T., Hainzl, C., Pavlović, N., & Seiringer, R. (2015). Unconditional uniqueness for the cubic gross pitaevskii hierarchy via quantum de finetti. Communications on Pure and Applied Mathematics, 68(10), 1845–1884. https://doi.org/10.1002/cpa.21552
Chen, Thomas, Christian Hainzl, Nataša Pavlović, and Robert Seiringer. “Unconditional Uniqueness for the Cubic Gross Pitaevskii Hierarchy via Quantum de Finetti.” Communications on Pure and Applied Mathematics 68, no. 10 (2015): 1845–84. https://doi.org/10.1002/cpa.21552.
T. Chen, C. Hainzl, N. Pavlović, and R. Seiringer, “Unconditional uniqueness for the cubic gross pitaevskii hierarchy via quantum de finetti,” Communications on Pure and Applied Mathematics, vol. 68, no. 10, pp. 1845–1884, 2015.
Chen T, Hainzl C, Pavlović N, Seiringer R. 2015. Unconditional uniqueness for the cubic gross pitaevskii hierarchy via quantum de finetti. Communications on Pure and Applied Mathematics. 68(10), 1845–1884.
Chen, Thomas, et al. “Unconditional Uniqueness for the Cubic Gross Pitaevskii Hierarchy via Quantum de Finetti.” Communications on Pure and Applied Mathematics, vol. 68, no. 10, Wiley, 2015, pp. 1845–84, doi:10.1002/cpa.21552.

Link(s) to Main File(s)
Access Level
OA Open Access

Export

Marked Publications

Open Data IST Research Explorer

Search this title in

Google Scholar